# SDR AUS20011011

- Difficulty date: August 19, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Burned
- Location: Magneto
- Part time: 495 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR BLOCK BADLY BURNT BY TRACKING FROM SPRING INDISTRIBUTOR WHEEL TO MAGNETO HOUSING.
